Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Spectra of hyperbolic surfaces


Author: Peter Sarnak
Journal: Bull. Amer. Math. Soc. 40 (2003), 441-478
MSC (2000): Primary 11F03, 11N75, 11R42, 35P30
Published electronically: July 17, 2003
MathSciNet review: 1997348
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: These notes attempt to describe some aspects of the spectral theory of modular surfaces. They are by no means a complete survey.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 11F03, 11N75, 11R42, 35P30

Retrieve articles in all journals with MSC (2000): 11F03, 11N75, 11R42, 35P30


Additional Information

Peter Sarnak
Affiliation: Courant Institute of Math. Sciences; and Department of Mathematics, Princeton University, Princeton, NJ 05840
Email: sarnak@Math.Princeton.EDU

DOI: http://dx.doi.org/10.1090/S0273-0979-03-00991-1
PII: S 0273-0979(03)00991-1
Received by editor(s): March 6, 2003
Published electronically: July 17, 2003
Additional Notes: This paper is based on notes for the Colloquium Lecture presented at the Joint Mathematics Meetings in Baltimore in January 2003
Article copyright: © Copyright 2003 American Mathematical Society